# SDR UALA2011041201775

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 33,017 hours, 13,429 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Rod End
- Part number: 341203300
- Part serial: 103
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

REPEAT VIB ISSUES.  REPLACED OTBD ROD ENDS PER COA 407032, LT OTBD ROD END REPLACED.
